can taking vitamin E in in moderate doses cause nausea?

Discussion in 'Fibromyalgia Main Forum' started by 18yearoldinpain, May 28, 2003.

  1. 18yearoldinpain

    18yearoldinpain New Member

    because today wow i was so nauseas i and it almost feels like its i dunno tis just a really weird feeling but i did take 2 vitamin e pills without a meal so i thinkt hat may be the cause but it lasts so long so i dont know
    [This Message was Edited on 05/28/2003]
  2. AC77

    AC77 New Member

    I would think the opposite. I know Iron and especially Zinc supplements are known culprits, never heard vitamin E. Vitamin E is one vitamin you are supposedly supposed to titrate: meaning 300-400mgs for 2 weeks. then 600 for a few and never more than 1000mgs with a practioners OK. You can try taking it with food

    Vitamin B-6 has antimetic effects (Anti-nausea), so taking 100mgs of that might help